# SDR AALA201509019017

- Difficulty date: August 26, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,324 hours, 23,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX ENTRY DOOR, LOWER GATE EDGES HAVE CORROSION.  REPLACED L1 DOOR LOWER GATE IAW AMM 52-11-38-401.
